# SDR UALA2012071303794

- Difficulty date: July 12, 2012
- Submitted: July 18, 2012
- Operation: Air carrier
- Aircraft: N641UA
- Make and model: Boeing 767322
- Aircraft serial: 25091
- Aircraft time: 90,137 hours, 14,375 cycles
- Engine: Pwa PW4060
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Structure
- Condition: Nicked
- Location: Rt Nacelle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT NACELLE NICKED JUST AFT OF OIL SERVICE DOOR 1 INCH LONG.     BLENDED AREAS OF DAMAGE ON AFT EDGE OF OIL SERVICE DOOR CUTOUT IN LOCATION OF LATCHES.  DEPTH OF BLEND ON TOP WAS .100 DEEP AND .050 ON BOTTOM AREA.
